MathSciNet Relay Station
MathSciNet bibliographic data
MR2122920 (2006j:37005) 37A17 (22F30 28D15)
Leibman, A. Pointwise convergence of ergodic averages for polynomial actions of ${\Bbb Z}\sp d$ by translations on a nilmanifold. Ergodic Theory Dynam. Systems 25 (2005), no. 1, 215–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement